Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

Itchy Skin. Feels like bugs crawling on me.


[...]

Recommended Posts

I've been tapering for about eight months or so and my skin is so itchy. I had that symptom for years and I think it was always caused by the benzo. I feel like ants are crawling on my skin. Drives me crazy. Anyone else have that symptom?
Link to comment
Share on other sites

I had that feeling before and it lasted for awhile..seemed to be present with a burning sensation as well as deep muscle ache. Mine didn't start till after I jumped, so I recognized it as my nervous system responding to changes and trying to heal.

 

Haven't had it in awhile...so glad!

Link to comment
Share on other sites

YES!  Periodically through the day, but it really hits at night.  When you actually find a little ant = it sucks because you have to check every single time you feel it!
Link to comment
Share on other sites

I had this more at the beginning of my taper....not a fan of the bugs.  It slowly went away for me, although I still have skin hypersensitivity.
Link to comment
Share on other sites

 

  Its your body releasing an over abundance of histamine. A "histamine release". Take a small amount of benadryl if its ok with your doctor.

Link to comment
Share on other sites

I agree. It's the over production of histamine as benzo target not only gaba but also histamine receptor.

 

Wonder if anyone had success with antihistamine or any experience with it.

Link to comment
Share on other sites

I have used it in on past tapers. It does cause drowsiness in some people like myself. I took it at night and worked well for me.
Link to comment
Share on other sites

×
×
  • Create New...